| Model Number |
W4TR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a hematoma with active bleeding at the incision site, and superficial incisional surgical site infection approximately ten days post implant of a cardiac resynchronization therapy pacemaker (crt-p).Antibiotics were administered.The hematoma was expressed.Steir-strips and dressing were applied.The crtp remains in use.No further patient complications have been reported as a result of this event.The patient is a participant in a clinical study.
Additional Manufacturer Narrative
Continuation of d10: 429888 lead, implant date (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.